skin-hair-icon
Acne mark.ASAP HELP!
I had this very aggressive pimple on my cheek. i went to a dermatologist and was on antibiotics and used antibiotic gels . im still using clindamycin and mupirocin gel. pimple is gone but it has left a very prominent dark mark on my cheek.how do i lighten tthis? it's very embarassing.PLEASE HELP!
41 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi. Greetings. Pimples may often leave spots especially if not treated or if we burst pimples or pick them. You'll need skin lightening creams for a specified duration to reduce the marks , and this could also be dealt with chemical peeling. Also you must use a sunscreen to prevent darkening of the spots. For pitted scars, creams may not work n you may need procedures like microneedling, microneedling rf, fractional lasers, prp or subscision or a combination of these. Send in your pictures if you need further assistance. Or see a qualified dermatologist near you and discuss the same with him. Hope this helps. Warm regards.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO